# SDR SWAA2015110945881

- Difficulty date: September 18, 2015
- Submitted: November 10, 2015
- Operation: Air carrier
- Aircraft: N669SW
- Make and model: Boeing 737-3A4
- Aircraft serial: 23752
- Aircraft time: 81,901 hours, 65,083 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Bear Strap
- Part number: 6545776
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BEAR STRAP CRACKED AT BS 951, 3RD FASTENER BELOW STRINGER 14L.  REPAIRED BEAR STRAP IAW ER & EA.
